RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 33–40 (Mi semr761)  

Geometry and topology

Rational integrals of the second degree of two-dimentional geodesic equations

Yu. Yu. Bagderina

Institute of Mathematics with Computer Center, Chernyshevsky str., 112, 450008, Ufa, Russia

Abstract: For projection of two-dimensional geodesic equations we consider the problem of finding integrals that are rational in generalized velocities. We obtain the conditions of the existence of integral in the form of the quotient of polynomials of the second degree when the denominator is a squared linear polynomial. In general case first condition of the existence of the rational integral of the second degree is given. Integrals in the form of the quotient of polynomials of the first, second, third and fourth degree are constructed for the simplest case of symmetric metrics.

Keywords: geodesic equations, projection, integral.

DOI: https://doi.org/10.17377/semi.2017.14.005

Full text: PDF file (136 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.913
MSC: 53D25,37J35
Received October 18, 2016, published January 24, 2017

Citation: Yu. Yu. Bagderina, “Rational integrals of the second degree of two-dimentional geodesic equations”, Sib. Èlektron. Mat. Izv., 14 (2017), 33–40

Citation in format AMSBIB
\Bibitem{Bag17}
\by Yu.~Yu.~Bagderina
\paper Rational integrals of the second degree of two-dimentional geodesic equations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 33--40
\mathnet{http://mi.mathnet.ru/semr761}
\crossref{https://doi.org/10.17377/semi.2017.14.005}


Linking options:
  • http://mi.mathnet.ru/eng/semr761
  • http://mi.mathnet.ru/eng/semr/v14/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:124
    Full text:42
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019